By Topic

Asymptotic risk stability resulting from play against the past in a sequence of decision problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

When a given statistical decision problem occurs repeatedly, there is interest in the strategy that plays Bayes versus the empirical distribution of past parameter values. We point out some implications that some previously investigated continuity conditions have on the stability of average loss, risk, and average risk across the sequence of decision problems. This is done first for arbitrary parameter sequences and then in the context of independent and identically distributed parameters.

Published in:

Information Theory, IEEE Transactions on  (Volume:18 ,  Issue: 5 )